# SDR HALA2016071800280

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 53,953 hours, 9,880 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER PARKING CHECK, NOTICED STATUS MSG ON EICAS LT ENGINE FIRE LP 1.  T/S MSG LT ENGINE FIRE LP 1 REF FIM 26-11, FAULT TREE 804 TO BLOCK 111 MSG CLEARED AND SYSTEM TEST NORMAL.
